# SDR DALA101979763

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 47396
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CRACK IN FLOOR PANEL NR66. REPAIRED IAW SRM 51-30-2 AND SRM 53-01.
